MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Codes Computer Software Problem (1112); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono floor system.Prior to the start of an interventional patient procedure, it was determined that stand movements were not possible, and a stand/table error message was displayed to the user.As a result, the operator was unable to proceed with the procedure, which was canceled.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported event showed that a software issue in the stand and table control unit (scu) caused the system to block all movements.The software allowed the source-to-image distance (sid) to move beyond its defined limit, which triggered a safety error and stopped stand, table, and flat detector (fd) lift movements.Recalibration was performed and the issue was resolved.A software update (ve40b patch 5 for icono with sinumerik one) will be released to the filed as a safety corrective action and address the identified scu software issue.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24875167
Report Number3004977335-2026-00058
Device Sequence Number8921428
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public(01)04056869149325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown